A 18-year-old female asked:
Disclaimer

this is my first month on the pill and i didn't start my period the first day of placebo pills. im now on the second day with no period. means????

1 doctor answer
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Means nothing: It means you should continue taking the pill once per day. It may take a few days for bleeding to start. It is not rare to miss a cycle when on the pill either. If you are concerned you may be pregnant take a pregnancy test
Answered on Feb 15, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Charles Bloom
39 years experience Obstetrics and Gynecology
It can be normal...: for any birth control on any cycle. Some birth control pills have been known for causing such light bleeding during the menstrual cycle that it is und ... Read More
2
2 thanks
A 32-year-old female asked:
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
Not necessarily: The pills will prevent you from getting pregnant, while you take them as prescribed, but your bleeding pattern may be off for a cycle or two, ie., eve ... Read More
A 18-year-old female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
RELAX: a few more days.....sounds like your emotions are getting the best of you! Seek help! My opnion only and I hope you will listen Dr Z
1
1 thank
A 17-year-old female asked:
Dr. Asha Kamnani
42 years experience Obstetrics and Gynecology
Yes, It is normal: Yes, It is normal

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month